You are here:

Abortion/Doubts after mtp


On 15th day after medical abortion, some smell was coming in. I visited doctor. She suggested ultrasound and also asked her about the smell which is coming.
She prescribed for 5days 1day and 1 nite tab each of both
Pan40 - pantoprazole
Oflox oz - ofloxacine

Ultrasound I did which
ultrasonologist comments:

1. Uterus is retroverted and normal inside
2. The myometrium shows normal echotexture and focal or mass lesion is visualised.
3. Endometrial cavity contains minimal amount of anechoic contents
(Likely to be blood). No sac seen
4. Endomaterial thickness 7.1mm
5. Both ovaries are normal in size , position and echo pattern
6. There is no adnexal or tubo-ovarian mass
7. No free fluid seen in the cul-de-sac
8. Urinary bladder is normal in outline with clear lumen

SomehOw I have not able to meet doctor again to show ultrasound reports.
On by 16th day evening smell was less. Now gone.
i m on 19th after mtp,  bleeding again. 2/3 pads in a day.

Is the ultrasound reports negative. When this bleeding stops. Any medinas for it to stop. I m looking week because of loss of blood.

Hello, Bins,

You are asking me to interpret a medical test. I cannot do that because I am not a doctor. Please ask your doctor to tell you the meaning of the test.

As for the smell, that would tend to indicate the possibility of infection. This may mean that your abortion isn't complete. Do not assume that because the smell has subsided, you are OK. Even though sometimes they will give antibiotics for an infection, the only thing antibiotics do is attack bacteria. But an infection can be caused by viruses or fungus. Antibiotics also can damage your intestines. If you are experiencing diarrhea, gas, pain, or constipation, you need to get some pro-biotics. This can include fermented vegetables, kefir, kombucha, and sometimes you can get these in pill form.

As for when the bleeding stops, that's anybody's guess. A woman can bleed for weeks after a pill abortion. Sometimes women bleed to death. Please drink fluids, and eat a healthy diet. Get foods with red hot peppers in them. This may help, though it won't necessarily stop the bleeding entirely. Since you are feeling weak, you need to see the doctor about the loss of blood. If the doctor you saw for the ultrasound was responsible for giving you the pills, get your interpretation of your test and then go find a different doctor. A doctor who would give you those pills cannot be trusted.

Please let me know what you find out and how you do. No more abortions! They can kill or seriously harm you, and your future children. If you want to know more about the long term medical consequences of abortion, please let me know, and I will elaborate. Please keep yourself safe.


All Answers

Answers by Expert:

Ask Experts


Pat G


I can help women with the consideration of their decision, and with resources, and I can share my own experiences as the mother of seven and grandmother of eleven. My approach is to show love and concern, and help women work through the issues, emotional, spiritual, practical. I also help women deal with boyfriend and family issues. I am not a doctor, but I have done extensive medical research, so I may be able to help with information. I am female. When you write, if you are or were pregnant, please tell me how far along you were or are, and if you have had an abortion, please tell me what kind. Thank you.


I have been working with women who are considering abortion for several years. I also work with women who have had abortions. Our family has also experienced adoption, so I can talk about that as well.

I am mostly self-taught. I also studied midwifery for awhile. I have spent years doing research on this topic. In fact, I have been doing research and working in this area since the early 1970's. I have been helping women online for a few years, under the guidance of a woman who was formally training in counseling.

©2016 All rights reserved.